RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Neuwirth, T

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:42
Abstract pages:147
Full texts:79
References:22

http://www.mathnet.ru/eng/person28258
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2006
1. T. Neuwirth, “The Konno–Asai–Kakuhata system revisited: Reciprocal transformation and connection to the Kaup–Newell system”, Fundam. Prikl. Mat., 12:7 (2006),  163–166  mathnet  mathscinet  zmath; J. Math. Sci., 151:4 (2008), 3182–3184  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020